COLDARIN COUGH & COLD TABLET

(strip of 8 tablets)

Johnson & Johnson Ltd

Composition: Paracetamol 500mg + Pseudoephedrine 30mg + Dextromethorphan 15mg

strip

Rs.18.79 Rs.19.17 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Pseudoephedrine is used in the treatment of nasal congestionIt is also used to treat sinus and upper chest congestion.

How it works

Pseudoephedrine narrows the small blood vessels, reduces swelling and production of mucous and so relieves congestion.

Common side effects

Nausea, Vomiting, Headache, Dry mouth, Hypersensitivity reaction, Restlessness, Sleep disturbance.

Uses

Dextromethorphan is used for dry cough.

How it works

Dextromethorphan decreases the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Sedation, Sleepiness, Fatigue, Vomiting, Weakness, Dehydration, Dizziness, Lightheadedness, Headache, Sweating, Anemia, Nausea, Edema, Constipation, Dry mouth.

Substitutes

0 Substitutes